How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 2759
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I'm struggling with binge and purging which makes me feel depressed

Customer Question

I'm struggling with binge and purging which makes me feel depressed so I've just taken 360mg of citalopram = a whole weeks worth
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: What more information
JA: Is there anything else important you think the Doctor should know?
Customer: My normal dose is 2 *20mg =40mg a day
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Customer: I've just had enough of dealing with my eating disorder - Bulimia
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 5 months ago.
Hi,Im sorry to hear about your situation. You have taken an EXTREMELY high dose of Citalopram and this can lead to SERIOUS toxic issues. You need to IMMEDIATELY seek medical attention. If you dont, you are at risk of developing serious cardiac or renal issues. Taking more citalopram would not help with the depression. i would strongly urge you to seek medical attention immediately by contacting the ER. please do not delay. Do you have any more questions?If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Related Medical Questions